Free Access
Issue
ESAIM: PS
Volume 5, 2001
Page(s) 1 - 31
DOI https://doi.org/10.1051/ps:2001100
Published online 15 August 2002
  1. A. Barron, L. Birge and P. Massart, Risk bounds for model selection via penalization. Probab. Theory Related Fields 113 (1995) 301-413. [CrossRef] [MathSciNet] [Google Scholar]
  2. O.V. Besov, V.L. Il'in and S.M. Nikol'skii, Integral representations of functions and imbedding theorems. J. Wiley, New York (1978). [Google Scholar]
  3. L. Birge and P. Massart, From model selection to adaptive estimation, Festschrift fur Lucien Le Cam. Springer (1997) 55-87. [Google Scholar]
  4. L.D. Brown and M.G. Low, A constrained risk inequality with application to nonparametric functional estimation. Ann. Statist. 24 (1996) 2524-2535. [CrossRef] [MathSciNet] [Google Scholar]
  5. C. Butucea, The adaptive rates of convergence in a problem of pointwise density estimation. Statist. Probab. Lett. 47 (2000) 85-90. [CrossRef] [MathSciNet] [Google Scholar]
  6. C. Butucea, Numerical results concerning a sharp adaptive density estimator. Comput. Statist. 1 (2001). [Google Scholar]
  7. L. Devroye and G. Lugosi, A universally acceptable smoothing factor for kernel density estimates. Ann. Statist. 24 (1996) 2499-2512. [CrossRef] [MathSciNet] [Google Scholar]
  8. D.L. Donoho, I. Johnstone, G. Kerkyacharian and D. Picard, Wavelet shrinkage: Asymptopia? J. R. Stat. Soc. Ser. B Stat. Methodol. 57 (1995) 301-369. [Google Scholar]
  9. D.L. Donoho, I. Johnstone, G. Kerkyacharian and D. Picard, Density estimation by wavelet thresholding. Ann. Statist. 24 (1996) 508-539. [CrossRef] [MathSciNet] [Google Scholar]
  10. D.L. Donoho and M.G. Low, Renormalization exponents and optimal pointwise rates of convergence. Ann. Statist. 20 (1992) 944-970. [CrossRef] [MathSciNet] [Google Scholar]
  11. S.Yu. Efromovich, Nonparametric estimation of a density with unknown smoothness. Theory Probab. Appl. 30 (1985) 557-568. [CrossRef] [Google Scholar]
  12. S.Yu. Efromovich and M.S. Pinsker, An adaptive algorithm of nonparametric filtering. Automat. Remote Control 11 (1984) 1434-1440. [Google Scholar]
  13. A. Goldenshluger and A. Nemirovski, On spatially adaptive estimation of nonparametric regression. Math. Methods Statist. 6 (1997) 135-170. [MathSciNet] [Google Scholar]
  14. G.K. Golubev, Adaptive asymptotically minimax estimates of smooth signals. Problems Inform. Transmission 23 (1987) 57-67. [Google Scholar]
  15. G.K. Golubev, Quasilinear estimates for signals in Formula . Problems Inform. Transmission 26 (1990) 15-20. [MathSciNet] [Google Scholar]
  16. G.K. Golubev, Nonparametric estimation of smooth probability densities in Formula . Problems Inform. Transmission 28 (1992) 44-54. [MathSciNet] [Google Scholar]
  17. G.K. Golubev and M. Nussbaum, Adaptive spline estimates in a nonparametric regression model. Theory Probab. Appl. 37 (1992) 521-529. [CrossRef] [MathSciNet] [Google Scholar]
  18. I.A. Ibragimov and R.Z. Hasminskii, Statistical estimation: Asymptotic theory. Springer-Verlag, New York (1981). [Google Scholar]
  19. A. Juditsky, Wavelet estimators: Adapting to unknown smoothness. Math. Methods Statist. 6 (1997) 1-25. [MathSciNet] [Google Scholar]
  20. G. Kerkyacharian and D. Picard, Density estimation by kernel and wavelet method, optimality in Besov space. Statist. Probab. Lett. 18 (1993) 327-336. [CrossRef] [MathSciNet] [PubMed] [Google Scholar]
  21. G. Kerkyacharian, D. Picard and K. Tribouley, Formula adaptive density estimation. Bernoulli 2 (1996) 229-247. [MathSciNet] [Google Scholar]
  22. J. Klemelä and A.B. Tsybakov, Sharp adaptive estimation of linear functionals, Prépublication 540. LPMA Paris 6 (1999). [Google Scholar]
  23. O.V. Lepskii, On a problem of adaptive estimation in Gaussian white noise. Theory Probab. Appl. 35 (1990) 454-466. [CrossRef] [MathSciNet] [Google Scholar]
  24. O.V. Lepskii, Asymptotically minimax adaptive estimation I: Upper bounds. Optimally adaptive estimates. Theory Probab. Appl. 36 (1991) 682-697. [CrossRef] [Google Scholar]
  25. O.V. Lepskii, On problems of adaptive estimation in white Gaussian noise. Advances in Soviet Math. Amer. Math. Soc. 12 (1992b) 87-106. [Google Scholar]
  26. O.V. Lepski and B.Y. Levit, Adaptive minimax estimation of infinitely differentiable functions. Math. Methods Statist. 7 (1998) 123-156. [MathSciNet] [Google Scholar]
  27. O.V. Lepski, E. Mammen and V.G. Spokoiny, Optimal spatial adaptation to inhomogeneous smoothness: An approach based on kernel estimates with variable bandwidth selectors. Ann. Statist. 25 (1997) 929-947. [CrossRef] [MathSciNet] [Google Scholar]
  28. O.V. Lepski and V.G. Spokoiny, Optimal pointwise adaptive methods in nonparametric estimation. Ann. Statist. 25 (1997) 2512-2546. [CrossRef] [MathSciNet] [Google Scholar]
  29. D. Pollard, Convergence of Stochastic Processes. Springer-Verlag, New York (1984). [Google Scholar]
  30. A.B. Tsybakov, Pointwise and sup-norm sharp adaptive estimation of functions on the Sobolev classes. Ann. Statist. 26 (1998) 2420-2469. [CrossRef] [MathSciNet] [Google Scholar]
  31. S. Van de Geer, A maximal inequality for empirical processes, Technical Report TW 9505. University of Leiden, Leiden (1995). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.